# SDR HALA2018032000111

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,576 hours, 10,552 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Warning Message
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL390,  THE LT & RT PNEUMATIC PRESSURE DROPPED TO 20 PSI.  ENGINE DID NOT SURGE.  STEADY VALUES, EPR 1.20, N1 90 PERCENT, N2 87 PERCENT.  EICAS MAINT ECS MESSAGE SHOWED PACK OUT L28, R15.  ALSO GAVE THE FWD CARGO HEAT AND EICAS BITE MESSAGES.  TROUBLESHOT IAW FIM 36-10,  FAULT TREE 862.  PERFORM A BITE OF THE AIR SUPPLY MODULE.  NO CURRENT OR PAST FAULTS.  NO 30 DAY HISTORY.  PERFORMED A TEST OF AIR SUPPLY SYSTEM IAW AMM 36-11-00-715-149. NO FAULTS.  OK FOR SERVICE.
